# SDR SWAA2013102821452

- Difficulty date: October 19, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 28,013 hours, 12,672 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: 65691765
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR FORWARD HANGER LOOSE.  R & R FASTENERS IAW SRM.
